MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD POLYSORB; ENDOSCOPE AND/OR ACCESSORIES

DAVIS & GECK CARIBE LTD POLYSORB; ENDOSCOPE AND/OR ACCESSORIES
Model Number 170054
Medical Device Problem Codes Break (1069); Detachment Of Device Component (1104)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Radiation Exposure, Unintended (3164); No Code Available (3191)
Date of Event 05/11/2017
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter: occurred during a total laparoscopic hysterectomy procedure.The needle broke and fell into the patient.The needle was unable to be retrieved from the patient and still remains in the patient.An x-ray was performed to confirm if the needle is still in the patient.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
POLYSORB
Common Device Name
ENDOSCOPE AND/OR ACCESSORIES
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6634755
Report Number9612501-2017-05608
Device Sequence Number231553
Product Code KOG
UDI-Device Identifier10884521126619
UDI-Public10884521126619
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K934738
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Model Number170054
Device Catalogue Number170054
Device Lot NumberB3B0474X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/15/2017
Supplement Date Received by Manufacturer05/15/2017
Initial Report FDA Received Date06/12/2017
Supplement Report FDA Received Date10/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;